A structural proof of the soundness of rely/guarantee rules

  1. Lookup NU author(s)
  2. Dr Joey Coleman
  3. Professor Cliff Jones
Author(s)Coleman JW, Jones CB
Publication type Article
JournalJournal of Logic and Computation
Year2007
Volume17
Issue4
Pages807-841
ISSN (print)0955-792X
ISSN (electronic)1465-363X
Full text is available for this publication:
PublisherOxford University Press
URLhttp://dx.doi.org/10.1093/logcom/exm030
DOI10.1093/logcom/exm030
Actions    Link to this publication
Share